# SDR ASOA20150209050

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED FRAMES 37-38, STRINGER 21L-21R.   REPAIRED THE SKIN IAW SRM 53-23-01..  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
